Pacific Journal of Mathematics

Divisibility of arithmetic functions.

David Rearick

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 237-248.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710111

Mathematical Reviews number (MathSciNet)
MR739148

Zentralblatt MATH identifier
0555.10003

Subjects
Primary: 11A25: Arithmetic functions; related numbers; inversion formulas
Secondary: 11A99: None of the above, but in this section

Citation

Rearick, David. Divisibility of arithmetic functions. Pacific J. Math. 112 (1984), no. 1, 237--248. https://projecteuclid.org/euclid.pjm/1102710111


Export citation

References

  • [1] E. D. Cashwell and C. J. Everett, The ring of arithmetic functions, Pacific J. Math., 9 (1959), 975-985.
  • [2] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 4th edition, Oxford, 1960.